# SDR AALA2020091549007

- Difficulty date: September 12, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Aircraft: N816NN
- Make and model: Boeing 737823
- Aircraft serial: 31081
- Aircraft time: 33,846 hours, 13,562 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Wrong Part
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, B, W
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING FINAL APPROACH PRIOR TO GEAR EXTENSION, THE GEAR UNSAFE LIGHTS FLICKER FOR ABOUT 10 SECONDS WITH THE HORN.  A BURNING SMELL ACCOMPANIED THE FLICKERING.  REPLACED LOW RANGE RADIO ALTIMETER ANTENNA NR 2 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 34-33-11 (AALA202009139015).  THE BURNING WAS DETERMINED TO BE RELATED TO INCORRECT LAMPS BEING INSTALLED (327 BULB OPPOSED TO 387 BULBS) ON THE LANDING GEAR UNSAFE ANNUNCIATOR PANEL WHICH WERE REPLACED WITH THE CORRECT LAMPS, PER AMM 33-11-00 AND IPC 32-61-00-06.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO SMELL BEING NOTED.
